# SDR AALA201808109011

- Difficulty date: August 9, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 43,519 hours, 16,479 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865111
- Part serial: A7179
- Condition: Deteriorated
- Location: Lt Overwing
- Part time: 47,797 hours, 25,730 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED ENCLOSURE FOR THE LT OVERWING ESCAPE SLIDE.   REPLACED THE SLIDE IAW AMM 25-62-42.
